# SDR UIEA2019043004082

- Difficulty date: May 1, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 98,768 hours, 18,470 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: GE1317
- Condition: Inoperative
- Location: R3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R3 DOOR SLIDE LIGHT INOP.( RE-LAMPED R3 DOOR SLIDE LIGHT PER AMM TASK 33-51-02-962-001. OPS CHECK GOOD PER AMM TASK 33-51-00-715-105. )
